|
This article is cited in 2 scientific papers (total in 2 papers)
Разрешимая категоричность почти простых моделей сигнатуры графов
M. I. Marchukab a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University
Received: 08.04.2020 Revised: 19.06.2020 Accepted: 07.07.2020
Citation:
M. I. Marchuk, “Разрешимая категоричность почти простых моделей сигнатуры графов”, Mat. Tr., 24:1 (2021), 117–141
Linking options:
https://www.mathnet.ru/eng/mt644 https://www.mathnet.ru/eng/mt/v24/i1/p117
1
CITATION
1
Total citation
1
Recent citation
1.01
Field Citation Ratio
n/a
Relative Citation Ratio
|
Statistics & downloads: |
Abstract page: | 222 | Full-text PDF : | 144 | References: | 38 | First page: | 8 |
|